# SDR ERAA96200

- Difficulty date: February 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N126EH
- Make and model: Bolkms BO105S
- Aircraft serial: S567
- Engine: Allsn 250C20B
- System (JASC): 7250 · Turbine Section
- Part: Heat Shield
- Part number: A6890040
- Condition: Cracked Band
- Location: Nr 1
- Part time: 522 hours
- Component: 6898735
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 HEAT SHIELD HAS 522.4 HRS ON IT AND HAS A CRACKED OUTER BAND.
